# SDR AALA202510019435

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 22,742 hours, 10,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Stripped
- Location: Zone 800  Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ON THE R1 DOOR SLIDE ONE OF THE SCREWS NEED TO BE REPLACED. FOUND EXCEEDINGLY TIGHT AND WAS STRIPED OUT SLIGHTLY. REMOVED AND REPLACED R1 DOOR SLIDE SCREWS. PER AMM 25-66-01-401.
